# SDR 20000920SH017

- Difficulty date: September 5, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N9288X
- Make and model: Piper PA-32-301T
- Aircraft serial: 3257027
- Engine: Lyc TIO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tube
- Part number: 05K22756
- Condition: Disconnected
- Location: Intake System
- Part time: 215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W PIPER SB 1030A AIR INLET TUBE REPLACEMENT AND DRAIN IMPROVEMENT AND LYC SB 538A AIR INLET TUBE.  REPLACEMENT ON 10-26-99 PER PIPER AND LYC SB''''S AND NOW, 215 HOUR LATER, THE INLET DRAIN SNIFFLE VALVE FALLS OUT.  (X)
